# SDR CALA2013102292260

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 69,719 hours, 25,567 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 60B924014
- Part serial: 11
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TROUBLESHOOTING THE FUEL CONFIG LIGHT PROBLEM THE LT OR RT TANK SHOWED NO TRANSFER WITH BOOST PUMP PRESSURE ON.  AFTER DEFUELING RT & CTR TANK & NO PUMP PRESSURE FOUND LT TANK MOVING FUEL TO CTR WITH LT DEFUEL VLV OPEN.  POSSIBLE LT TANK SUCTION CHECK VLV RELEASING FUEL INTO THE FEED MANIFOLD.  REPLACED LT MAIN TANK FUEL BOOST PUMP BYPASS VLV SUCTION CHECK VALVE IAW AMM 28-22-04.
